# SDR P5CA0601426

- Difficulty date: January 6, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,185 hours, 21,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AFTER T/O, GEAR AND FLAPS UP, GOT T/O WARNING HORN THAT COULD NOT BE SILENCED.  WARNING HORN C/B ON P-6 PULLED TO SILENCE. INDICATION WERE LEFT WING TILT LIGHT ON IN ALT.  RIGHT HAND BODY GEAR TILT LIGHT ON IN ALT.  LOW SPEED BRAKE RELEASE AND TOUCHDOWN PROTECTION LIGHTS ON TOUCHDOWN PROTECTION OFF LIGHTS ON.  TD PROTECTION OFF LIGHT GOES OUT IF PRI GND TEST SWITCH IS SELECTED.  DEFERRED PER MEL 32-13.
